Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Output regulation problem for differentiable families of linear systems

Autor
Compta, Albert; Ferrer, J.; Peña, M.
Tipus d'activitat
Article en revista
Revista
AIP Conference proceedings
Data de publicació
2009
Volum
1168
Pàgina inicial
49
Pàgina final
52
DOI
10.1063/1.3241507
Repositori
http://hdl.handle.net/2117/11081 Obrir en finestra nova
URL
http://library.epfl.ch/en/periodicals/?recId=12865337 Obrir en finestra nova
Resum
Given a family of linear systems depending on a parameter varying in a differentiable manifold, we obtain sufficient conditions for the existence of a (global or local) differentiable family of controllers solving the output regulation problem for the given family. Moreover, we construct it when these conditions hold.
Citació
Compta, A.; Ferrer, J.; Peña, M. Output regulation problem for differentiable families of linear systems. "AIP Conference proceedings", 2009, vol. 1168, p. 49-52.
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants

Arxius